# SDR USAA2014030600006

- Difficulty date: February 20, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 98,879 hours, 34,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, 1 INCH CRACK ON STABILIZATION STRAP AT BS 1380, RBL 45.  REPAIRED STABILIZATION STRAP AT BS 1380, RBL 45 IAW SRM 53-00-51-2R-12.
